Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I had sex a day before ovulation with condom and the condom didn’t tear or break and he pulled out also. But just to be safe I took a morning after pill within 2 hours. After a week I am experiencing light bleeding and cramps. Can I be pregnant?

1 Doctor Answered
I am sorry to hear about your concern but will be happy to assist you. Experiencing light bleeding, often called spotting, after taking the morning-after pill is pretty normal. It's one of a few mild side effects of emergency contraception that go away on their own. Let's connect over a call so that we can discuss your concern in details and make a suitable treatment plan for you.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.